Georgia, 2015Flooding and Heavy Rain in Georgia, July 31, 2015
July 31, 2015 · NWS JAX · 4 events in 2 counties and zones
The lingering east coast mean layer trough combined with a moist and unstable airmass promoted areas of locally heavy rainfall especially across SE Ga closer to a surface trough axis.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The lingering east coast mean layer trough combined with a moist and unstable airmass promoted areas of locally heavy rainfall especially across SE Ga closer to a surface trough axis.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 31, 1:27 PM EST, 3 hours 33 minutes earlier.
Area forecast discussion, Jul 31, 1:27 PM EST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
227 PM EDT FRI JUL 31 2015
.NEAR TERM.../TODAY THROUGH SATURDAY/...
SLOW MOVING COLD FRONT OVER CENTRAL GA HAS SE GA/NE FL IN A MOIST
LOW-MID LEVEL SW FLOW. SCATTERED SHOWERS HAVE FORMED OVER NE FL
EARLY THIS AFTERNOON WITH ACTIVITY EXPECTED TO INCREASE OVER SE GA
BY LATE AFTERNOON/EARLY EVENING AS HRRR MODEL INDICATES. SW WINDS
WILL KEEP EAST COAST SEABREEZE NEAR THE COAST TODAY WITH STORMS
EXPECTED TO STRENGTHEN UPON BOUNDARY COLLISIONS. EXPECT A SIMILAR
SCENARIO ON SATURDAY WITH SCATTERED CONVECTION BECOMING NUMEROUS
LATE AFTERNOON/EVENING NEAR THE EAST COAST. TEMPERATURES WILL BE
NEAR AVERAGE LEVELS THIS WEEKEND.
&&
.SHORT TERM.../SATURDAY NIGHT THROUGH TUESDAY/...
TROUGHING WILL PERSIST ACROSS THE REGION THROUGH MONDAY...PROVIDING
AN ACTIVE WEATHER PATTERN WITH DAILY ROUNDS OF AFTERNOON AND EVENING
SHOWERS AND STORMS. THESE STORMS WILL BE INITIATED BY THE
COMBINATION OF CONVERGENCE ALONG THE TROUGH AND DIURNAL INSTABILITY.
WITH THE INCREASED CLOUD AND RAIN COVERAGE TEMPERATURES WILL BE
A LITTLE BELOW NORMAL THROUGH MONDAY.
THE TROUGH WEAKENS...WITH SLIGHT RIDGING FOR TUESDAY. PRECIPITATION
CHANCES WILL BE A LITTLE LESS AS A RESULT...WITH MAIN INITIATION
SOURCES FOR CONVECTION BEING DIURNAL HEATING AND SEA BREEZE
CONVERGENCE. TEMPERATURES WILL RETURN TO NEAR NORMAL READINGS
FOR TUESDAY.
&&
.LONG TERM.../TUESDAY NIGHT THROUGH FRIDAY/...
WEAK RIDGING WILL PERSIST INTO WEDNESDAY. A TROUGH WILL SETTLE
INTO THE SOUTHEASTERN US ONCE AGAIN THURSDAY...WITH PRECIPITATION
CHANCES INCREASING TOWARD WEEKS END.
TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE NORMAL FOR THIS
PERIOD.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL TODAY WITH TEMPO IFR
CONDITIONS IN SHRA/TSRA UNTIL AROUND 00Z. IFR CONDITIONS AGAIN
POSSIBLE LATE TONIGHT AND EARLY SATURDAY MORNING AS LOW CLOUDS
FORM MAINLY BETWEEN 08Z-13Z.
&&
.MARINE...
SW WINDS WILL DOMINATE INTO EARLY NEXT WEEK AS COLD
FRONT STALLS JUST NORTH OF THE AREA. EXCEPTION WILL BE AFTERNOON
SEABREEZES NEAR THE COAST EACH DAY. NOCTURAL WINDS SURGES WILL
LIKELY PRODUCE SCEC CONDITIONS.
RIP CURRENTS: LOW RISK THROUGH THE WEEKEND WITH OFFSHORE WINDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 92 73 91 / 40 70 50 40
SSI 75 86 76 89 / 30 60 50 50
JAX 74 88 74 88 / 30 60 50 60
SGJ 73 86 74 86 / 40 60 50 60
GNV 72 87 73 86 / 40 50 50 60
OCF 72 87 73 87 / 40 50 60 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
STRUBLE/ZIBURA
Hazardous weather outlook, Jul 31, 6:33 AM EST, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
733 AM EDT FRI JUL 31 2015
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-021000-
COASTAL WATERS FROM ALTAMAHA SOUND
TO FERNANDINA BEACH FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST.
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE
TO FLAGLER BEACH FL FROM 20 TO 60 NM-HAMILTON-SUWANNEE-COLUMBIA-
BAKER-INLAND NASSAU-INLAND DUVAL-UNION-BRADFORD-CLAY-ST. JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COASTAL NASSAU-COASTAL DUVAL-
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
733 AM EDT FRI JUL 31 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
PATCHY FOG...SOME LOCALLY DENSE...WILL BE POSSIBLE ACROSS INLAND
AREAS EARLY THIS MORNING.
SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED THIS AFTERNOON
AND EVENING. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING ARE THE
MAIN CONCERNS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED EACH
AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL AND FREQUENT
LIGHTNING ARE THE MAIN CONCERNS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 31, 3:54 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
454 PM EDT FRI JUL 31 2015
GAZ165-312145-
INLAND CAMDEN GA-
454 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAMDEN COUNTY UNTIL 545
PM EDT...
AT 454 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WAVERLY TO 6 MILES
NORTHWEST OF KINGSLAND...AND MOVING NORTH AT 15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
KINGSLAND...WOODBINE...WAVERLY AND COLESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3082 8168 3085 8182 3114 8176 3114 8171
3112 8169 3113 8166 3112 8165 3112 8164
3111 8163 3112 8163 3111 8162
TIME...MOT...LOC 2054Z 185DEG 14KT 3115 8170 3086 8173
ENYEDISpecial weather statement, Jul 31, 4:22 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT FRI JUL 31 2015
GAZ134>136-151-312230-
WAYNE GA-BACON GA-APPLING GA-PIERCE GA-
522 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BACON...SOUTHEASTERN
APPLING...NORTHEASTERN PIERCE AND WAYNE COUNTIES UNTIL 630 PM EDT...
AT 522 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SURRENCY TO NEAR
JESUP...AND MOVING SOUTHWEST AT 15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JESUP...BAXLEY...SURRENCY...SCREVEN...ODUM...DOCTORTOWN AND
BROADHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3188 8211 3186 8212 3182 8202 3179 8199
3178 8197 3174 8191 3173 8191 3171 8188
3167 8185 3165 8181 3166 8181 3164 8179
3136 8199 3136 8202 3166 8244 3190 8216
TIME...MOT...LOC 2122Z 023DEG 12KT 3176 8223 3157 8194
ENYEDISpecial weather statement, Jul 31, 4:24 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
524 PM EDT FRI JUL 31 2015
GAZ132-149-312230-
ATKINSON GA-COFFEE GA-
524 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR ATKINSON AND SOUTHWESTERN COFFEE
COUNTIES UNTIL 630 PM EDT...
AT 524 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WILLACOOCHEE TO NEAR
PEARSON...AND MOVING NORTH AT 15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...PEARSON AND WILLACOOCHEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3147 8314 3147 8312 3154 8307 3158 8284
3118 8279 3118 8305 3123 8305 3128 8303
3131 8306 3134 8307 3136 8310 3139 8311
3140 8314 3143 8314 3146 8315
TIME...MOT...LOC 2124Z 164DEG 14KT 3131 8300 3123 8287
ENYEDISpecial weather statement, Jul 31, 4:34 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT FRI JUL 31 2015
GAZ136-153-312230-
INLAND GLYNN GA-WAYNE GA-
534 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 630 PM EDT...
AT 534 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EVERETT...OR 11 MILES SOUTHEAST OF GARDI...MOVING NORTHWEST AT 10
MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
EVERETT AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3154 8167 3153 8167 3153 8165 3151 8166
3150 8165 3148 8162 3145 8163 3144 8161
3143 8161 3141 8159 3130 8167 3136 8178
3136 8181 3138 8186 3155 8169
TIME...MOT...LOC 2134Z 146DEG 8KT 3140 8168
ENYEDISpecial weather statement, Jul 31, 4:45 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT FRI JUL 31 2015
GAZ150>152-164-312245-
CHARLTON GA-BRANTLEY GA-PIERCE GA-WARE GA-
545 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRANTLEY...
SOUTHWESTERN PIERCE...CENTRAL WARE AND NORTHWESTERN CHARLTON COUNTIES
UNTIL 645 PM EDT...
AT 545 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PEBBLE HILL TO 6 MILES
SOUTH OF RACE POND...AND MOVING NORTHEAST AT 10 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR...RACE POND...DEENWOOD...HEBARDVILLE...SUNNYSIDE...PEBBLE
HILL...BRAGANZA...EMERSON PARK...JAMESTOWN...FORT MUDGE...BOGGY
BAY...WARESBORO AND NEEDHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3136 8233 3094 8202 3081 8223 3123 8255
TIME...MOT...LOC 2145Z 229DEG 7KT 3126 8244 3091 8216
ENYEDI
Special weather statement, Jul 31, 4:58 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EDT FRI JUL 31 2015
FLZ024-GAZ152-164-165-312300-
INLAND NASSAU FL-CHARLTON GA-BRANTLEY GA-INLAND CAMDEN GA-
558 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
SOUTHEASTERN BRANTLEY...WESTERN CAMDEN AND NORTHEASTERN CHARLTON
COUNTIES UNTIL 700 PM EDT...
AT 558 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF HICKOX
TO 6 MILES SOUTHEAST OF KINGS FERRY...AND MOVING NORTH AT 10 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HILLIARD...FOLKSTON...KINGS FERRY...TARBORO AND WINOKUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3120 8184 3074 8172 3063 8190 3108 8205
TIME...MOT...LOC 2158Z 180DEG 10KT 3104 8192 3071 8178
ENYEDI
Heavy Rain, Glynn
- When
- July 31, 5:00 PM EST to 8:00 PM EST
- Where
- Glynn County, 1.38 mi S of (Ssi)mckinnon Arpt B
- Reported by
- Other Federal Agency
- Coordinates
- 31.130, -81.400
The USGS site at the Brunswick Village Pier measured 4.76 inches of rainfall in 3 hours.
Heavy Rain, Glynn
- When
- July 31, 5:45 PM EST to 7:20 PM EST
- Where
- Glynn County, Glynn Haven
- Reported by
- ASOS
- Coordinates
- 31.180, -81.380
The ASOS at the St Simons Island airport measured 4.06 inches of rainfall since 6:45 pm.
Flood, Ware
- When
- July 31, 6:15 PM EST
- Where
- Ware County, 0.67 mi W of Waycross to 0.91 mi S of Waycross
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 31.219, -82.361
Several cars stalled in Waycross due to flooded roads.
Flood, Glynn
- When
- July 31, 7:51 PM EST to 8:39 PM EST
- Where
- Glynn County, Glynn Haven to 0.59 mi W of (Ssi)mckinnon Arpt B
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 31.180, -81.380
Flooded marshes overflowed onto roads on St. Simons Island likely due to the combination of heavy rainfall and high tide near a full moon. Several homes reported water almost inside and some businesses did flood. One call stalled due to flooding on the roads. About 6 to 8 inches of standing water was reported in many locations. Some of the flooded areas included the Village, Mallory Street and Ocean Blvd. Barricades where placed through the city where roads were flooded.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Washington, July 31, 2015$800,000 · 1 event
- Damaging Winds in Arizona, July 31, 2015$130,000 · 70 kt wind · 4 events
- Flash Flooding and Heavy Rain in New Mexico, July 31, 2015$80,000 · 3 events
- Hail and Damaging Winds in Nebraska, July 31, 2015$75,000 · 1 in hail · 4 events
- Damaging Winds in Georgia, July 31, 2015$29,000 · 55 kt wind · 4 events
- Damaging Wind in Texas, July 31, 2015$25,000 · 50 kt wind · 1 event
- Hail and Damaging Winds in Nebraska, July 31, 20152 in hail · 9 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, July 31, 20158 events
- Hail and Damaging Winds in Florida, July 31, 2015$2,000 · 52 kt wind · 6 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, July 31, 20155 events
- Hail and Damaging Winds in Iowa, July 31, 2015$11,000 · 1.25 in hail · 3 events
- Flash Flood and Damaging Winds in Texas, July 31, 201554 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 596092, 596091, 596088, 596089.